# SDR DHL9872613D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, R/W TIP LIGHT FAIRING CRACKED AT BOTTOM.  REMOVED FAIRING, CUT OUT DAMAGED AREA.  INSTALLED WING TIP REPAIR PER SRM 57-20-5.  3 BY 2  AND 3.5 BY 2.  N/R 2266.
